Open Access
Translator Disclaimer
2015 Logarithmic bump conditions for Calderón-Zygmund operators on spaces of homogeneous type
Theresa C. Anderson, David Cruz-Uribe SFO, Kabe Moen
Publ. Mat. 59(1): 17-43 (2015).


We establish two-weight norm inequalities for singular integral operators defined on spaces of homogeneous type. We do so first when the weights satisfy a double bump condition and then when the weights satisfy separated logarithmic bump conditions. Our results generalize recent work on the Euclidean case, but our proofs are simpler even in this setting. The other interesting feature of our approach is that we are able to prove the separated bump results (which always imply the corresponding double bump results) as a consequence of the double bump theorem.


Download Citation

Theresa C. Anderson. David Cruz-Uribe SFO. Kabe Moen. "Logarithmic bump conditions for Calderón-Zygmund operators on spaces of homogeneous type." Publ. Mat. 59 (1) 17 - 43, 2015.


Published: 2015
First available in Project Euclid: 21 January 2015

zbMATH: 1310.42008
MathSciNet: MR3302574

Primary: 42B25 , 42B30 , 42B35

Keywords: bump conditions , Calderóon-Zygmund operators , dyadic operators , spaces of homogeneous type , two weight inequalities

Rights: Copyright © 2015 Universitat Autònoma de Barcelona, Departament de Matemàtiques


Vol.59 • No. 1 • 2015
Back to Top